# SDR UPS08452094

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BELLY SKIN CORROSION.  REPAIR DOUBLER INSTALLED AT STA 1780 SRT 50R PER SRM 53-30-03 FIG 1. CATEGORY B REPAIR REQUIRES REPEAT INSPECTION AT 15000 RIGHT CYCLES AND THEN EVERY 3000 FLIGHT CYCLES.
